zbMATH — the first resource for mathematics

Labelings of graphs. (English) Zbl 0656.05058
Selected topics in graph theory, Vol. 3, 151-168 (1988).
[For the entire collection see Zbl 0648.00003.]
The main part of this paper deals with the bandwidth numbering of graphs. After defining the concept “bandwidth of a graph G”, the author proves some very interesting theorems for the bandwidth b(G), where G is an element of a set of special graphs. Before the author deals with bandwidth labeling in higher dimensions and topological bandwidth, he shows that the bandwidth problem is NP-complete. Finally, he concludes his paper by considering the notion ‘cutwidth’ and giving some properties and theorems on cutwidth.
Reviewer: R.Bodendiek

05C99 Graph theory